RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 3, Pages 593–604 (Mi mmj459)  

This article is cited in 2 scientific papers (total in 2 papers)

Universal Witt vectors and the “Japanese cocycle”

D. Kaledin

Steklov Math Institute, Moscow, USSR

Abstract: We give a direct interpretation of the Witt vector product in terms of tame residue in algebraic $K$-theory.

Funding Agency Grant Number
National Research University Higher School of Economics 09-09-0009
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
Supported in part by SF SU-HSE award No.09-09-0009 and AG Laboratory SU-HSE, RF government grant, ag. 11.G34.31.0023.


Full text: http://www.ams.org/.../abst12-3-2012.html
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 15A54
Received: June 14, 2011
Language: English

Citation: D. Kaledin, “Universal Witt vectors and the “Japanese cocycle””, Mosc. Math. J., 12:3 (2012), 593–604

Citation in format AMSBIB
\Bibitem{Kal12}
\by D.~Kaledin
\paper Universal Witt vectors and the ``Japanese cocycle''
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 3
\pages 593--604
\mathnet{http://mi.mathnet.ru/mmj459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024824}
\zmath{https://zbmath.org/?q=an:06126188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309366400007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj459
  • http://mi.mathnet.ru/eng/mmj/v12/i3/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ramachandran N., “Zeta Functions, Grothendieck Groups, and the Witt Ring”, Bull. Sci. Math., 139:6 (2015), 599–627  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Russian Math. Surveys, 73:1 (2018), 1–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Moscow Mathematical Journal
    Number of views:
    This page:121
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018